# SDR 95ZZZX2716

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8296Y
- Make and model: Piper PA-30
- Aircraft serial: 301435
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Solenoid Valve
- Part number: 55031
- Condition: Leaking
- Location: Tip Tank
- Part time: 8,000 hours
- Component: Brittain
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BRITTAIN WING TIP TANKS WERE A PIPER FACTORY OPTION WHEN THIS PLANE WAS NEW.  THE O-RING IS INTEGRATED WITH A WASHER, SO IT IS SPECIAL.  IT IS NOT POSSIBLE TO GET NEW PARTS, SO THE WHOLE SOLENOID WAS REPLACED BY A STC'D FUEL VALVE.
